# SDR CA130816005

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,900 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85237600001
- Condition: Disengaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PORTER FLIGHT PD632, DURING CLIMB THE DOOR WARNING CAUTION LIGHT ILLUMINATED. PAN PAN WAS CALLED BY THE CREW THE ACFT RETURNED TO DEPARTURE.  UPON FURTHER INVESTIGATION AT THE GATE IT WAS FOUND THAT THE AFT BAGGAGE DOOR HANDLE WAS NOT ENGAGED.  DOOR OPERATION CARRIED OUT WITHOUT FAULT.  HANDLE LOCKED AND THE CAUTION LIGHT WAS CLEARED.  ACFT DEPARTED WITHOUT FURTHER INCIDENT.
